Skip to Content

How can 75mg venlaxafine help my depression and how is it supposed to make me feel?

Responses (3)

LaurieShay 27 Jul 2015

Venlafaxine affects two brain chemicals which results in your mood being elevated. If you are depressed, it can help with lethargy, sadness, suicidal thoughts, and anxiety. Venlafaxine is a good antidepressant for some people. Finding the right antidepressant for you is a trial and error ordeal, but worth the effort in the end. If you are just starting this medication, you may experience some side effects in the beginning which generally subside within in the first couple of weeks. Be patient, it can take upwards of a month for the medication to work.

Chiaraherself 28 Jul 2015

I cannot speak for everyone, but I found the withdrawal effects of venlafaxine to be very difficult to deal with, so if there is any alternative drug you could take I would recommend giving that a go first.

If I missed only one dose I would start getting shaky and shivery, and at night I would have brutal nightmares, cold sweats and rigid muscles and shaking. I also felt like I was getting "brain shocks", it's the best way I can explain it, like my brain was being shaken and electrocuted. This would happen after about 30 hours without venlafaxine, and would get worse as time went on.

When I tried to quit venlafaxine I had to be super careful tapering off my dose, to the point where I had to open up the capsules and count the tiny little balls inside them. Not fun.

That said, it saved my life when my brain was about to give up on me and took the edge off so I could think a bit more clearly and start going to therapy.

3 years later I am fully recovered.

wandawoof 30 Jul 2015

I take 37.5 mg caplets twice a day. After the initial crud feeling for a few days I felt better again. (I had switched from zoloft because it stopped working after I got my tubes tied).
I find if I miss a dose or take it outside a 2 hour window from my set time that I have this slightly annoying physical feeling, not nausea but sort of like a very mild hangover without the headache.
I set an alarm now when it is time to take it and have no trouble with it. Staying within the 2 hour window works.

Chiaraherself 30 Jul 2015

If you keep taking it on schedule you should be fine, it's a very effective drug.

You might have to deal with withdrawal when you're taken off it but you'll cross that bridge when you get to it. Which I hope will be soon :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions